HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Institute of Low Temperature Science >
低温科学 = Low Temperature Science >
第34輯 >

流氷野の粘性流体モデルにおける渦動粘性係数について

Files in This Item:
34_p181-186.pdf354.86 kBPDFView/Open
Please use this identifier to cite or link to this item:http://hdl.handle.net/2115/18310

Title: 流氷野の粘性流体モデルにおける渦動粘性係数について
Other Titles: On the Coefficient of Kinematic Eddy Viscosity of Pack Ice
Authors: 滝沢, 隆俊1 Browse this author
Authors(alt): TAKIZAWA, Takatoshi1
Issue Date: 25-Mar-1977
Publisher: 北海道大学低温科学研究所
Journal Title: 低温科學. 物理篇
Journal Title(alt): Low temperature science. Series A, Physical sciences
Volume: 34
Start Page: 181
End Page: 186
Type: bulletin (article)
URI: http://hdl.handle.net/2115/18310
Appears in Collections:低温科学 = Low Temperature Science > 第34輯

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

 - Hokkaido University